Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

allergy from glyco 6

hello, i ma 23 yrs girl, i have combination skin & wheatish skin colour, i have few scars of acne on my face & hyper pigmentation around the mouth, i used glyco 6, 2 days back & within of 2 dyas application once  a day i get so many acne on face which r reddish in color & it makes my skin very itchy, they r very minute but all over the face.could u plz suggest me  some medicines & ointment  for getting rid of this allergy hyper pigmentation & scars. Thankyou
1 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
It can be due to contact dermatitis or clogged pores. The best way is to avoid treating your skin with excessively harsh chemicals and to limit sun exposure. Also use good quality cosmetics, apply mild mositurisers and exfoliate your skin regularly. If still the symptoms persist then chemical peeling or laser removal can be done.

I hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional doubts. Kind regards.

Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions